MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 400008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon regular post op visit, the cage collapse was noticed.There are no revisions planned, patient is being monitored.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; results: the acculif surgical technique provides detailed instructions on how to confirm that the implant is securely expanded and locked in the expanded position during initial surgery.These techniques include: tactile force applied to the insertion handle which is still attached to the implant, the pressure gauge on the syringe with a color-coded pressure indicator, direct visualization of the expanded implant in the disc space and the use of fluoroscopic imaging.Conclusion: the reported device remains implanted therefore a plausible root cause cannot be identified conclusively.
 
Event or Problem Description

Brand Name
ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5486225
Report Number3004024955-2016-00025
Device Sequence Number13549006
Product Code MAX
UDI-Device Identifier07613327066760
UDI-Public07613327066760
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400008
Device Lot Number02161510
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2016
Supplement Report FDA Received Date07/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR